# SDR QXEA2013050100861

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 13 CORRODED.  BLENDED CORROSION WITH A MAX MATERIAL LOSS OF .054" INSIDE OF THE CLAW AND .083" LOSS ON THE TOP CLAW FOUND TO BE IN LIMITS IAW SRM 53-20-49-02-02, REV 12.   REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, SRM 51-40-15-02-01, REV 12.  MATCH DRILLED & APPLIED SURFACE PROTECTION TO NEW SEAT TRACK IAW SRM 51-40-07-02-01 & 51-21-10-02-01 & 51-25-10-02-01 & 51-25-15-02-01, REV 12.    INSTALLED SEAT TRACK IAW SRM 51-42-05-02-01, 51-41-00-00-01, REV 12.
